Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pain in calf and ankle, worsens in the morning. Taken cortisone injection. Any ideas?

Hi, I have a calf/ankle nerve ache that has been with me for almost a year. It is worse in the mornings and normally eases during the afternoon. Have had cortisone injection in my back and there was no change. Any ideas? Gets to the point some days that I need to sit down to try and get some relief and I am getting very frustrated as I tend not to do things either due to the pain or in fear that it will create pain. Cheers, Tim
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
the pain in ur ankle or calf could be due to posture (long standing), or eve if u r obese in ur stature could cause u pain, or if there is calcium deficiency can cause pain, or if there is any history of sprain or injury.
also if the pain is worse on waking up in morning, advise you to start with calcium supplements under an expert advise. hot fomentation of legs, slight elevation of legs while sleeping at night, sitting cross legged while having ur meals, and few mild exercises may help u.

take care.
for further queries contact

Answered: Wed, 12 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor